MathSciNet Relay Station
MathSciNet bibliographic data
MR2085414 65D25 (41A58)
Neidinger, Richard D. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005), no. 249, 321–340 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement